MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / EXODUS; DRAINAGE CATHETER

ANGIODYNAMICS ANGIODYNAMICS / EXODUS; DRAINAGE CATHETER
Catalog Number H965101511
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although no used device was returned for evaluation, the investigation into this event is on-going.Upon completion of the investigation, a supplemental medwatch will be submitted.(b)(4).
 
Event or Problem Description
Exodus drainage catheter placed on (b)(6)2017 for pelvic abscess.Hub of catheter cracked while patient was at home, requiring catheter to be removed and replaced on (b)(6) 2017.No complications or serious injury to patient was reported.
 
Additional Manufacturer Narrative
A review of the device history records (dhr) was performed for the reported packaging lot (0000045454) for item number h965101511 for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The january 2017 angiodynamics complaint report was reviewed for the drainage catheter product family and the failure mode, "hub cracked." no adverse trend was identified.The end user's reported complaint of cracks at or the near the hub cannot be confirmed since no product was returned for evaluation.Angiodynamics purchases the drainage catheters from (b)(4).They were sent a supplier corrective action request (scar) for a review of their manufacturing records.The dhr investigation revealed no deviation of the device specifications.((b)(4)).Device not returned to manufacturer.

Brand Name
ANGIODYNAMICS / EXODUS
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key6365402
Report Number1317056-2017-00011
Device Sequence Number16278627
Product Code FGE
UDI-Device IdentifierH965101511
UDI-PublicH965101511
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K093392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Patient Family Member or Friend
Device Catalogue NumberH965101511
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2017
Supplement Report FDA Received Date04/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR